# SDR DALA1158459868

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 3,006 hours, 2,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING TO DIM AT ROWS 1 THROUGH 4, AND INOP AT ROW 6.  SECURED FUSE CLIP AT FORWARD EPSU, RELAMPED AT ROW 6.  CHECKS OK.
